# SDR 2008UALA00850

- Difficulty date: February 14, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N530UA
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 56,636 hours, 20,894 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Out Of Adjust
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-4 DOOR POWER ACTUATOR CABLE OUT OF ADJUSTMENT.  L-4 DOOR POWER ACTUATOR CABLE OUT OF ADJUSTMENT.  ADJUSTED STUD ON THE TRIGGER TO GET CORRECT CABLE TRAVEL (0.9375") REQUIRED RANGE 0.95 + O R - 0.05".  INSTALLED SPRING CLIP TO LOCK THE STUD IN POSITION.
